Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthOther - Health · 2 months ago

Are there any drugs that can mess up and change the way your face and facial features look? ( legit question )?

I’m asking because someone slipped a drug in my drink back in June and I feel like my eye shape looks different almost beetle eye looking and my nose looks different as well.

1 Answer

Relevance
  • Anonymous
    2 months ago

    you asking the same thing over and over indicates you have a mental disorder rather than being " slipped a drug " . 

Still have questions? Get your answers by asking now.